Advanced

Inverse spectral problem for quantum graphs

Kurasov, Pavel LU and Nowaczyk, Marlena LU (2005) In Journal of Physics A: Mathematical and General 38(22). p.4901-4915
Abstract
The inverse spectral problem for the Laplace operator on a finite metric graph is investigated. It is shown that this problem has a unique solution for graphs with rationally independent edges and without vertices having valence 2. To prove the result, a trace formula connecting the spectrum of the Laplace operator with the set of periodic orbits for the metric graph is established.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Journal of Physics A: Mathematical and General
volume
38
issue
22
pages
4901 - 4915
publisher
IOP Publishing
external identifiers
  • wos:000230980100015
  • scopus:19944417603
ISSN
0305-4470
DOI
10.1088/0305-4470/38/22/014
language
English
LU publication?
yes
id
631f5b32-a221-453b-8f28-5f2b7b16fa50 (old id 229594)
date added to LUP
2007-08-15 12:27:38
date last changed
2017-11-05 04:27:03
@article{631f5b32-a221-453b-8f28-5f2b7b16fa50,
  abstract     = {The inverse spectral problem for the Laplace operator on a finite metric graph is investigated. It is shown that this problem has a unique solution for graphs with rationally independent edges and without vertices having valence 2. To prove the result, a trace formula connecting the spectrum of the Laplace operator with the set of periodic orbits for the metric graph is established.},
  author       = {Kurasov, Pavel and Nowaczyk, Marlena},
  issn         = {0305-4470},
  language     = {eng},
  number       = {22},
  pages        = {4901--4915},
  publisher    = {IOP Publishing},
  series       = {Journal of Physics A: Mathematical and General},
  title        = {Inverse spectral problem for quantum graphs},
  url          = {http://dx.doi.org/10.1088/0305-4470/38/22/014},
  volume       = {38},
  year         = {2005},
}